# SDR CALA2013102292243

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,636 hours, 24,206 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25 DEF OXYGEN MASK BOX LATCH BROKEN.  SEATS NOT USABLE.  REPLACED LATCH, INSPECTED MASK & CANISTER IAW AMM 35-21-00-601.  STOWED MASKS & PERFORMED DROP TESTS OF AIRCRAFT MASK SYSTEM IAW AMM
